Doctor insights on:
Does Depakote Cause Increase In Suicidal Thoughts
It can.: Depakote (valproic acid) is a medication that can be used to control seizures or as a mood stabilizer. It has been shown to cause a slight increase in suicidal thoughts. If you or someone you know is having suicidal thoughts, contact a physician immediately. ...Read moreSee 1 more doctor answer
Divalproex, is a seizure medicine, the generic name is valporic acid, it has been in the market as an antiseizure medicine for long time, it is a good medicine, helps to control almost all types of common seizures, partial, generalized, absence, myoclonic, atonic, ..Etc.It can be used as a mood stabilizer in psychiatric patients. It has adverse effects on the liver, ...Read more
Assuming causation: Many depressed people who are started on an antidepressant (ad) are already in the process of worsening, and many times medication is prescribed while a patient's symptoms are spiraling. So, in some cases, the suicidality was going to emerge as a natural course of that person's worsening depression, and the ad simply failed to work, which is quite different than "causing" suicidality. ...Read more
Psychiatrist stopped my latuda (lurasidone) and am building up Lamictal (25mg) . Could this cause an increase in suicidal thoughts?
Side effect: First, if you are having suicidal thoughts, please, please, please seek immediate medical attention. Please call 911 or a suicide crisis hotline. I have included the number above. Further, I would discuss concerns about medication side effects with your doctor. Best of health to you. ...Read moreSee 1 more doctor answer
Why do ssris/ssnis cause side effects like jaw clenching, trouble sleeping and increased suicidal thoughts at first?
They often subside: Many drugs will produce side effects which occur and then, subside. This is sometimes based on dosing, sometimes just based upon an individuals's sensitivity, and sometimes based upon interactions with other medications the person is taking. However, the important thing is that the drug is helping for the reason it was given and that the side effects are waning. If not, talk with your doctor. ...Read more
Does Lexipro cause suicidal thoughts? Ive been extremely aggitated and down and just dont feel like myself ... I would never actually hurt myself
Yes: It can increase risk of suicidal thoughts and changed behavior. Please discuss it with your physician asap. ...Read more
Yes: Anytime you start a medication like paxil, (paroxetine) which is a selective serotonin reuptake inhibitor, suicidal thoughts can become prevalent or even overwhelming. If this becomes the case with you, you should confide your feelings with someone you trust, and immediately get in touch with whoever prescribed the medication. If you have no one to turn to, you should go to the emergency department. ...Read moreSee 1 more doctor answer
Queasy and suicidal?: With this combination, i would wonder what substances the person may also be using -- as nearly any could bring it on (either intoxication or withdrawal). Alcohol, opiates, crashes from Cocaine or amphetamines, etc all come to mind. Extreme anxiety might cause it also. If suicidality is intense with a plan, the person needs to be seen as an emergency. ...Read more
Antidepressant suicidal thoughts are there any risks when you increase an antidepressant dose? I need a stronger dose but i'm 18 and am always told there are risks of increased suicidal thoughts when trying new medications since i'm under 24. Could that h
With : With Effexor (venlafaxine) psychiatrists monitor more closely for signs that the patient is doing worse or may become suicidal when it is first started, or when the dose is increased or decreased. Concerning symptoms include:agitation, irritability and hostility. I can not speak about dose related effect on suicidality for other antidepressants. ...Read moreSee 1 more doctor answer
Yes, call your doc: Withdrawal from many meds can increase any symptoms that you had. Are you withdrawing with a doctor's supervision? If yes, report your thoughts. If you don't have a doc, find one. Dont go off of anything without supervision. If you are going off of benzos, you need immediate help to detox. Doctor supervision is highly recommended, especially given your thoughts. ...Read moreSee 1 more doctor answer
Not often: Pmdd in an otherwise healthy person is usually manifested by irritability, crying, and perhaps rages. Thinking about death is very common in adolescents. Most don't go further than to muse (alprostadil) about being dead. Those who do not talk about their feelings are at greater risk of actually attempting or completing suicide. If you have these thoughts, it's best to discuss them with your doctor or parents. ...Read moreSee 1 more doctor answer
Any thoughts about killing or hurting oneself should be treated seriously, The first step is to see a mental health professional immediately. I f that can't be arranged right away , one should go to the ER or Urgent Care. SOme people have such thoughts but don't act on them but you need to have a professional evaluate you and the thoughts and work out a ...Read more
Depakote is the brand name for a medication known as valproic acid. It is most commonly used to treat seizures, though it can also be used as a mood stabilizer in certain psychiatric disorders. It is used to treat multiple seizure types and can be used alone or with other seizure medications if needed. Common side effects include nausea, dizziness, ...Read more
- Talk to a doctor live online for free
- Does depression cause suicidal thoughts?
- Does pmdd often cause you to have suicidal thoughts as a teenager?
- Does yaz contraception ever cause teenagers to have suicidal thoughts?
- Ask a doctor a question free online
- Can 10mg paxil cause suicidal thoughts?
- Can mixing barbiturates and opiates cause suicidal thoughts?
- What does it mean crying for no reason and have suicidal thoughts?
- What does it mean when you wanna cry for no reason and suicidal thoughts?
- Talk to a urgent care specialist online for free